# SDR SWAA2012051403962

- Difficulty date: May 14, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 30,433 hours, 20,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5940766
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CREASED AT BS 218, BETWEEN STR 17L TO STR 18L.  REPAIRED SKIN PER SRM.
